On the spectral radius of graphs with cut edges
By Huiqing Liu, Mei Lu, F. Tian. 2004
91 citations recorded by the source corpus.
Subfields: Computational Theory and Mathematics, Discrete Mathematics and Combinatorics, Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/193537f89d541c907a3baef5800041b2c424bce8
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Computational Theory and Mathematics
In Geometry and Topology
Citations in the corpus
- Spectral radius and Hamiltonian graphs (2012, background): “The eigenvalue μ1 (also call the spectral radius of G) has received a great deal of attention (see, for example [1,5,7,9– 12,14,16,17]).”
- The spanning k-trees, perfect matchings and spectral radius of graphs (2021, background): “The following lemma was proved for A(G) and Q(G) in [23, 24] and can be easily extended to the general matrix Aa(G) for a ≥ 0.”